# SDR CALA2024031900780

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: SR531590A01202
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LH FUSELAGE PRESSURE BULKHEAD AT FR35 STR30LH HOLES PER EA 5310-07772 (SB A320-53-1393 R00), CRACK INDICATIONS WERE NOTED IN HOLE #2 (PREVIOUSLY REPAIRED PER ECRA 5310-07330A LOG PAGE 5963767). UPON FURTHER INSPECTIONS THE CRACK INDICATION EXTENDED TO HOLE #A AND #B. REF HAECO NR 9296177/32177  RT 2A OF THE LATEST REVISION OF ECRA 5330-07195 ON OR BEFORE THE TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. PERFORM REP T HOURS, WHICHEVER COMES FIRST, THEREAFTER. AIRCRAFT REACHES 46,055 TOTAL AIRCRAFT FLIGHT CYCLES OR 102,320 EAT INSPECTIONS NOT TO EXCEED 3,400 FLIGHT CYCLES OR 6,800 FLIGH PERFORMED INTERIM REPAIR PER ECRA 5330-07195 PART 1. ACCOMPLISH INITIAL INSPECTIONS OF THE REPAIRED AREA AT FR35 STGR30LH PER PA .
